MathSciNet Relay Station
MathSciNet bibliographic data
MR2114268 (2005h:11126) 11G20 (11T71 14G15 14G50)
Luca, Florian; Mireles, David Jose; Shparlinski, Igor E. MOV attack in various subgroups on elliptic curves. Illinois J. Math. 48 (2004), no. 3, 1041–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement